# SDR DXTA2022010354700

- Difficulty date: January 2, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 13,278 hours, 8,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR EXTERNAL ENTRY HANDLE IS JAMMED AND WILL NOT OPEN WITHOUT EXCESSIVE MANEUVERING / FORCE APPLIED. // SIGNOFF// INSPECTED THE MAIN CABIN DOOR AND DETERMINED THAT THE OUTSIDE HANDLE HAD TO BE ADJUSTED. ADJUSTED THE MAIN CABIN DOOR OUTSIDE HANDLE AS REQUIRED. OPS CHECKS GOOD ALL WORK DONE IAW CE-680 AMM CH 52-10-30
